# SDR DL757992736

- Difficulty date: December 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Engine: Pwa PW2037
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Component: 7836001807
- Stage of operation: CR
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

LOST NR 1 ENG EPR IND ON EICAS THEN ENG ROLLED BACK WITH AUDIBLE POP.  F/A AND PASS REPORT FLAME FROM TAILPIPE.  SHUTDOWN ENG AND DIVERTED TO CPR.  REPLACED EEC.
